# SDR AALA20121121005

- Difficulty date: November 21, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: 9955845
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 4 SLAT OUTBOARD KNUCKLE WORN.  REMOVED OUTBOARD ATTACH FITTING AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
